Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


feet problems
Aug 25, 2000

I have been dealing with several aids related problems over the last 2 years. Buffalo hump, which i had lyposuction done and have been pleased with. My plastic surgeon said that it could redevelope in other areas of my body and it has started in my hips and lower back. And now, almost over night i developed "moon face" swollen neck gland and my feet hurt so bad, heel spurs, that i have to walk around on tip toes. My doctor says that it might be due to zerit and changed my meds, but it has been over a month and neither seem to be getting better. I am seeing that more of these problems seem to develope with people who have been on treatment for years, 13 here. Is there any thing I can do to turn these problems around? Thanks for your help and web site.

Response from Dr. Young

Problem with feet are common among people with HIV infection. Most common is peripheral neuropathy; this however, is not what you have. Heel spurs are not associated with HIV infection, to my knowledge. Often, they are associated with intrinsic anatomic problems with the feet, overuse injuries or bad shoes. I our experience, a visit to a good podiatrist to get fitted for orthotics (devices to assist with the placement of your feet within shoes) is often very helpful. Benjamin Young, M.D., Ph.D.



Previous
Lipomas
Next
long term use of dexadrine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement